MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 7CN80H
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the device's label was illegible.The patient was readmitted with the same device but the label was no longer available and the color tag had almost worn off of the flange.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,mx 32590
MX  32590
MDR Report Key9216651
Report Number2936999-2019-00885
Device Sequence Number2388789
Product Code JOH
UDI-Device Identifier20884521176338
UDI-Public20884521176338
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K142296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7CN80H
Device Catalogue Number7CN80H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2019
Initial Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1